Header

UZH-Logo

Maintenance Infos

Two solvable systems of coagulation equations with limited aggregations


Bertoin, Jean (2009). Two solvable systems of coagulation equations with limited aggregations. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire, 26(6):2073-2089.

Abstract

We consider two simple models for the formation of polymers where at the initial time, each monomer has a certain number of potential links (called arms in the text) that are consumed when aggregations occur. Loosely speaking, this imposes restrictions on the number of aggregations. The dynamics of concentrations are governed by modifications of Smoluchowski's coagulation equations. Applying classical techniques based on generating functions, resolution of quasi-linear PDE's, and Lagrange inversion formula, we obtain explicit solutions to these non-linear systems of ODE's. We also discuss the asymptotic behavior of the solutions and point at some connexions with certain known solutions to Smoluchowski's coagulation equations with additive or multiplicative kernels.

Abstract

We consider two simple models for the formation of polymers where at the initial time, each monomer has a certain number of potential links (called arms in the text) that are consumed when aggregations occur. Loosely speaking, this imposes restrictions on the number of aggregations. The dynamics of concentrations are governed by modifications of Smoluchowski's coagulation equations. Applying classical techniques based on generating functions, resolution of quasi-linear PDE's, and Lagrange inversion formula, we obtain explicit solutions to these non-linear systems of ODE's. We also discuss the asymptotic behavior of the solutions and point at some connexions with certain known solutions to Smoluchowski's coagulation equations with additive or multiplicative kernels.

Statistics

Citations

1 citation in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

18 downloads since deposited on 15 May 2013
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, not refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:15 May 2013 14:52
Last Modified:26 Jan 2017 08:54
Publisher:Elsevier
ISSN:0294-1449
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/j.anihpc.2008.10.007
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1179.82180
http://arxiv.org/abs/0806.3677

Download

Preview Icon on Download
Preview
Content: Submitted Version
Language: English
Filetype: PDF
Size: 218kB
View at publisher

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations